# SDR UALA2012092905532

- Difficulty date: September 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 58,274 hours, 16,317 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 114
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN COLDER THAN SELECTED WITH SWITCH ON & TEMP CONTROL IN AUTO.  INOP LIGHT EXISTING.  PRESS ECS REC BUTTON AND RECORD ZONE TEMPS.  REPLACED ZONE TEMP CONTROLLER PER MM.  ACCP SVC TIP 21-61-00, NO FAULTS ON PACK TEMP CONTROLLERS AND ZONE TEMP CONTROLS.  REC ZONE TEMP SHOWED FW D 46, 0 VLV, OPS CHECK VLV NOW GOOD.
